See Alike in...

Alike App

Browser

Serenity_Love

508d

So I have been on Famotidine for about a month now. at first it was alright like first 5 days. I was prescribed this med alongside pantoprazole I've already been taking for 2 years, because I still was having heartburn frequently a few times a week and having to take Tums. First 5 days with famotidine was fine..but then for the next 2 weeks I was having heartburn every day...tho I didn't need Tums because it went away within a few minutes...it was annoying. then it subsided and I thought..mmk that's fine. But then I started to get leg cramps and aches daily and lasting all day. I googled and it was a side effect...then my sleep started to get a bit poor and I wake up super tired and not feeling fully rested, and I did before the medication. I also have noticed I have more unexplained chest aches and pains...at first I thought hmmm maybe it's just anxiety..but even when I'm not anxious I feel it but it does give me more anxiety. And my anxiety is more present now with this med. I had gotten it pretty well under control rarely experiencing it especially physical symptoms...but now since I've been on this med I am having them way more.... has anyone else experienced any of these symptoms when taking famotidine? I emailed my Dr last night to ask her if I could taper off of it because the GI Dr who put me on it isn't someone I see, it was after I had a colonoscopy done. 🤷🏽‍♀️ so what are all of your experiences with Famotidine?

Top reply
    • maharahnee

      407d

      I've been using famotidine for several years but only take it when I have symptoms. LC diet and also limit fats works most of the time for me.

    • maharahnee

      407d

      I've been using famotidine for several years but only take it when I have symptoms. LC diet and also limit fats works most of the time for me.

    • Nana25

      507d

      My gastroenterologist prescribed me to take 4 (40mg) at bedtime and a nexium in the mornings before breakfast. It works great like that

      • Serenity_Love

        506d

        @Nana25 oh yeah I wouldn't wanna take that much I just take 40mg at bedtime. But my Dr called me today and told me to stop it for 5 days and see if my side effects stop and if not then to come in and we can figure out what's going on. I definitely do not feel like it has helped me at all. I still get heartburn and on top of that I have several negative side effects. I do not want to be on it. And also my PCP told me she would NEVER prescribe famotidine at the same time as pantoprazole...so why the other Dr did is weird. But yeah I am not going to take it tonight and see how this next week goes. But I'm glad it works for you!

        • Nana25

          506d

          @Serenity_Love I sure hope it helps you by getting off of it for a few days . I’ve had gastro parisis since 1992 . But I also have an inoperable hienal hernia that is the size of a grapefruit which has caused esophagus erosion because all the contents of my upper gut is being pushed into my chest . I think that’s why I take nexium in the mornings and 160mg of Pepcid at bedtime

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion